Alert archive / New York / Gale Warnings in 2011

Gale Warning 10, NWS New York, NY

February 14, 2011

NWS New York, NY issued this gale warning at Feb 14, 2011, 4:26 AM EST. It took effect at Feb 14, 2011, 12:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 4:26 AM EST (09:26 UTC)
In effect from
Feb 14, 2011, 12:00 PM EST
Expired
Feb 15, 2011, 11:56 AM EST
In force
24 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WHUS71 KOKX 140926
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
426 AM EST MON FEB 14 2011

...GALE FORCE WINDS AND HIGH SEAS THIS AFTERNOON AND TONIGHT...

ANZ330-340-350-142200-
/O.UPG.KOKX.SC.Y.0017.000000T0000Z-110214T2300Z/
/O.NEW.KOKX.GL.W.0010.110214T1700Z-110215T1700Z/
/O.UPG.KOKX.GL.A.0005.110214T2300Z-110215T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
426 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* LOCATION...OCEAN WATERS EAST OF MORICHES INLET...PECONIC AND
  GARDINERS BAYS AND EASTERN LONG ISLAND SOUND.

* WINDS...WEST WINDS AROUND 20 KT WITH GUSTS UP TO 35 KT THIS
  AFTERNOON...BECOMING NORTHWEST 20 TO 25 KT WITH GUSTS 35 TO 40
  KT TONIGHT.

* SEAS...7 TO 11 FT ON THE OCEAN...AND 3 TO 5 FT ON EASTERN LONG
  ISLAND SOUND.

* TIMING...STRONGEST WINDS OCCUR THIS AFTERNOON THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ345-353-355-142200-
/O.UPG.KOKX.SC.Y.0017.000000T0000Z-110214T2300Z/
/O.NEW.KOKX.GL.W.0010.110214T1700Z-110215T1100Z/
/O.UPG.KOKX.GL.A.0005.110214T2300Z-110215T1700Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
426 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* LOCATION...OCEAN WATERS FROM SANDY HOOK TO MORICHES INLET AND
  THE SOUTH SHORE BAYS OF LONG ISLAND.

* WINDS...WEST WINDS AROUND 20 KT WITH GUSTS UP TO 35 KT THIS
  AFTERNOON...BECOMING NORTHWEST 20 TO 25 KT WITH GUSTS 35 TO 40
  KT TONIGHT.

* SEAS...5 TO 9 FT ON THE OCEAN THIS AFTERNOON...SUBSIDING TO 3 TO
  6 FT TONIGHT.

* TIMING...STRONGEST WINDS OCCUR THIS AFTERNOON THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-142200-
/O.UPG.KOKX.SC.Y.0018.110214T1100Z-110214T2300Z/
/O.NEW.KOKX.GL.W.0010.110214T1700Z-110215T1100Z/
/O.UPG.KOKX.GL.A.0005.110214T2300Z-110215T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
426 AM EST MON FEB 14 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR.

* WINDS...WEST WINDS AROUND 20 KT WITH GUSTS UP TO 35 KT THIS
  AFTERNOON...BECOMING NORTHWEST 20 TO 25 KT WITH GUSTS 35 TO 40
  KT TONIGHT.

* TIMING...STRONGEST WINDS OCCUR THIS AFTERNOON THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
5 follow-up statements
546 
WHUS71 KOKX 142154
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
454 PM EST MON FEB 14 2011

...GALE FORCE WINDS AND HIGH SEAS TONIGHT...

ANZ330-340-350-151000-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
454 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY. 

* LOCATION...PECONIC AND GARDINERS BAYS...EASTERN LONG ISLAND
  SOUND AND OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM.

* WINDS...WEST WINDS INCREASING TO 20 TO 25 KT WITH GUSTS 35 TO 40
  KT EARLY...BECOMING NORTHWEST.

* SEAS...7 TO 11 FT ON THE OCEAN...AND 3 TO 5 FT ON EASTERN LONG
  ISLAND SOUND.

* TIMING...STRONGEST WINDS THIS EVENING AND THE FIRST HALF OF TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-353-355-151000-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
454 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH
  SHORE BAYS AND OCEAN WATERS FROM SANDY HOOK TO MORICHES INLET
  OUT 20 NM.

* WINDS...WEST WINDS 20 YO 25 KT WITH GUSTS 35 TO 40 KT
  EARLY...BECOMING NORTHWEST.

* TIMING...STRONGEST WINDS EXPECTED THIS EVENING AND THE FIRST
  HALF OF THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
558 
WHUS71 KOKX 150236
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
936 PM EST MON FEB 14 2011

...GALE FORCE WINDS AND HIGH SEAS TONIGHT...

ANZ330-340-350-151545-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
936 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY. 

* LOCATION...PECONIC AND GARDINERS BAYS...EASTERN LONG ISLAND 
  SOUND AND OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM. 

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...7 TO 11 FT ON THE OCEAN...AND 3 TO 5 FT ON EASTERN LONG 
  ISLAND SOUND. 

* TIMING...WINDS WILL BEGIN TO DIMINISH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-353-355-151100-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
936 PM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH 
  SHORE BAYS AND OCEAN WATERS FROM SANDY HOOK TO MORICHES INLET 
  OUT 20 NM. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT
  EARLY.

* TIMING...WINDS WILL BEGIN TO DIMINISH AROUND SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JMC
598 
WHUS71 KOKX 150847
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
347 AM EST TUE FEB 15 2011

...GALE FORCE WINDS AND HIGH SEAS DIMINISHING TODAY...

ANZ335-338-345-353-355-151500-
/O.EXT.KOKX.GL.W.0010.000000T0000Z-110215T1500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
347 AM EST TUE FEB 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH 
  SHORE BAYS AND OCEAN WATERS FROM SANDY HOOK TO MORICHES INLET 
  OUT 20 NM. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT 
  EARLY. 

* SEAS...3 TO 8 FT ON THE OCEAN...2 TO 3 FT ON THE WESTERN SOUND
  AND 1 TO 2 FT ON THE BAYS AND IN THE HARBOR.

* TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-340-350-151700-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
347 AM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* LOCATION...PECONIC AND GARDINERS BAYS...EASTERN LONG ISLAND 
  SOUND AND OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 9 FT ON THE OCEAN...2 TO 4 FT ON EASTERN LONG ISLAND
  SOUND AND AROUND 2 FT ON THE BAYS.

* TIMING...WINDS WILL BEGIN TO DIMINISH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
450 
WHUS71 KOKX 151450
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
950 AM EST TUE FEB 15 2011

...GALE FORCE WINDS AND HIGH SEAS DIMINISHING TODAY...

ANZ335-338-355-152300-
/O.CAN.KOKX.GL.W.0010.000000T0000Z-110215T1500Z/
/O.NEW.KOKX.SC.Y.0019.110215T1450Z-110215T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
950 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND
  OCEAN WATERS WEST OF FIRE ISLAND INLET OUT 20 NM.

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT...OCCASIONAL GUSTS UP TO 35 KT POSSIBLE THROUGH AROUND
  MIDDAY.

* SEAS...4 TO 7 FT...SUBSIDING TO 3 TO 5 FT ON THE OCEAN WEST OF
  FIRE ISLAND INLET...OUT TO 20 NM.

* TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-353-151700-
/O.EXT.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
950 AM EST TUE FEB 15 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON EST TODAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL NOON EST TODAY. 

* LOCATION...SOUTH SHORE BAYS AND OCEAN WATERS FROM FIRE ISLAND
  INLET TO MORICHES INLET OUT 20 NM.

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT
  THROUGH MIDDAY.

* SEAS...5 TO 8 FT ON THE OCEAN...SUBSIDING TO 4 TO 6 FT.

* TIMING...WIND GUSTS SHOULD FALL BENEATH GALE LEVELS AROUND
  MIDDAY...AND THEN CONTINUE TO SLOWLY DIMINISH THROUGH THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-340-350-151700-
/O.CON.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
950 AM EST TUE FEB 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* LOCATION...PECONIC AND GARDINERS BAYS...EASTERN LONG ISLAND 
  SOUND AND OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM. 

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT
  THROUGH MIDDAY.

* SEAS...5 TO 8 FT ON THE OCEAN...SUBSIDING TO 4 TO 7 FT IN THE
  AFTERNOON.

* TIMING...WIND GUSTS SHOULD FALL BENEATH GALE LEVELS AROUND
  MIDDAY...AND THEN CONTINUE TO SLOWLY DIMINISH THROUGH THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MALOIT/SCALORA


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
593 
WHUS71 KOKX 151656
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1156 AM EST TUE FEB 15 2011

...GRADUALLY DIMINISHING WINDS AND SEAS THIS AFTERNOON...

ANZ330-340-345-350-353-152300-
/O.CAN.KOKX.GL.W.0010.000000T0000Z-110215T1700Z/
/O.EXA.KOKX.SC.Y.0019.000000T0000Z-110215T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1156 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* LOCATION...EASTERN LONG ISLAND SOUND...THE BAYS OF LONG
  ISLAND...AND OCEAN WATERS EAST OF FIRE ISLAND INLET OUT 20 NM.

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. 

* SEAS...3 TO 6 FT.ON THE OCEAN EAST OF FIRE ISLAND INLET...OUT TO
  20 NM.

* TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-355-152300-
/O.CON.KOKX.SC.Y.0019.000000T0000Z-110215T2300Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1156 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND 
  OCEAN WATERS WEST OF FIRE ISLAND INLET OUT 20 NM. 

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. 

* SEAS...3 TO 5 FT ON THE OCEAN WEST OF FIRE ISLAND INLET...OUT
  TO 20 NM.

* TIMING...WINDS WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT/SCALORA

HTTP://WWW.WEATHER.GOV/NEWYORKCITY

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 14, 3:49 AM EST, 37 minutes earlier.

Area forecast discussion, Feb 14, 3:49 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
349 AM EST MON FEB 14 2011

.SYNOPSIS...
AN ALBERTA CLIPPER TYPE LOW WILL TRACK EAST FROM THE WESTERN GREAT
LAKES TONIGHT...MOVING ACROSS NORTHERN NEW ENGLAND MONDAY...WITH A
TRAILING COLD FRONT CROSSING THE AREA MONDAY NIGHT. THE LOW MOVES
NORTHEAST TO THE CANADIAN MARITIMES ON TUESDAY AS HIGH PRESSURE
BUILDS FROM THE WEST. THIS HIGH WILL THEN SETTLE OVER THE AREA FOR
THE MIDDLE OF THE WEEK...AND THEN MOVE EAST TOWARD THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BETTER MODEL CONSENSUS TODAY WITH REGARD TO HANDLING OF FAST
MOVING CLIPPER SYSTEM. A WARM FRONT REMAINS WELL TO THE NORTH
TONIGHT...WITH DEEP AND STRENGTHENING SOUTHWEST FLOW ACROSS THE
CWA. UNDER PLENTY OF WARM AIR ADVECTION...DEEP INVERSION WILL
RESULT. THIS SOUTHWEST FLOW ALONG WITH HIGH CLOUDS WILL RESULT IN
LITTLE DROP IN TEMPS OVERNIGHT. LARGE RADIATIONAL COOLING
DISPARITIES BETWEEN HEAT ISLAND IN AND AROUND NYC AND OUTLYING
AREAS SHOULD NOT BE OBSERVED TONIGHT. MOS/2M TEMPS USED TONIGHT.

PATCHY FOG WITH WARM AIR OVER SNOW PACK IS POSSIBLE OVERNIGHT...BUT
HAVE NOT INCLUDED IN GRIDS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
MUCH BETTER MODEL CONSENSUS WITH REGARD TO TIMING OF CLIPPER
LOW/SHORTWAVE...AND BUILDING RIDGE.

FAST MOVING CLIPPER AND ASSOCIATED LOW PRESSURE PASS TO THE NORTH
MONDAY. SOME LIFT...BUT LIMITED MOISTURE DUE TO DRYING DOWNSLOPE
FLOW SHOULD KEEP ANY PRECIP TO A MINIMUM...IF AT ALL. MAIN ISSUE
WILL BE WINDS. WINDS INCREASE THROUGH THE DAY. GUSTS WILL BE MINIMAL
IN THE MORNING AS INVERSION REMAINS. HOWEVER...STILL SOME QUESTION
ON HOW FAST COLD AIR RUSHES IN MONDAY AFTERNOON. THIS WILL DETERMINE
THE DEPTH OF THE MIXED LAYER AND THUS GUST POTENTIAL. FOR NOW...WILL
NOT INCLUDE ANY WIND RELATED HEADLINES. HOWEVER...A GUST TO 40 KT
IS NOT OUT OF THE QUESTION FOR A BRIEF TIME...ESPECIALLY IF FASTER
GFS (CAA) PANS OUT.

THIS LOW PASSES OFF THE NEW ENGLAND COAST AND QUICKLY MOVES TO THE
CANADIAN MARITIMES. MID AND UPPER LEVEL TROUGH AXIS SWINGS EAST AS
RIDGING BUILDS AT ALL LEVELS. SFC HIGH PRESSURE FINALLY BUILDS IN
LATE TUESDAY AND TUESDAY NIGHT. GUSTY NW WINDS FINALLY DIMINISH TUE
AFTERNOON AS COLD AIR ADVECTION ENDS.

WITH BUILDING RIDGE TUESDAY NIGHT AND WED...SFC HIGH PASSES TO THE
SOUTH. THIS WILL SET UP A WEST/SOUTHWEST FLOW WED...WHICH WILL BE
THE BEGINNING OF A SIGNIFICANT WARMUP.

AS FOR TEMPS...QUITE MILD MONDAY AS TEMPS RISE THROUGH THE MORNING.
COLD AIR ADVECTION RUSHES IN MONDAY AFTERNOON...BUT TOO LATE TO
AFFECT MILD MAX TEMPS FOR THE DAY. THEN...COLDER AND CLOSER TO
NORMAL READINGS EXPECTED MONDAY NIGHT. ATMOSPHERE REMAINS WELL
MIXED...SO RADIATIONAL COOLING NOT ANTICIPATED.

BELOW NORMAL TUESDAY AS THE HIGH BUILDS...THEN TEMPS REBOUND BY WED.
ABOVE NORMAL READINGS ANTICIPATED AS RIDGE BUILDS AND HEIGHTS RISE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS CONTINUE TO ADVERTISE A WEATHER PATTERN UNLIKE THE
PATTERN WE'VE HAD FOR THE FIRST HALF OF THE WINTER. H5 RIDGE
GRADUALLY BUILDS OVER THE SE STATES THROUGH THE LONG TERM...HELPING
TO DRIVE ANY APPROACHING STORMS FROM THE WEST TO OUR NORTH...AND
WITHOUT ANY SECONDARY COASTAL REDEVELOPMENT. RIDGING ALOFT OVER OUR
REGION WILL ALSO PROMOTE MILDER TEMPERATURES DURING THE FIRST HALF
OF THE LONG TERM PERIOD...ESPECIALLY AWAY FROM THE INFLUENCE OF THE
ADJACENT COLD WATERS.

WITH HIGH PRESSURE DOMINATING EARLY ON...LOOKS LIKE BEST CHANCE OF
PRECIPITATION WILL BE FRIDAY NIGHT INTO SATURDAY MORNING AS A COLD
FRONT AND PRE-FRONTAL TROUGH APPROACH AND PASS THROUGH. THIS IS IN
ASSOCIATION WITH LOW PRESSURE TRACKING ACROSS SE CANADA. THERMAL
PROFILES WOULD SUPPORT RAIN.

IN GENERAL...HIGH TEMPERATURES EXPECTED TO BE ABOVE NORMAL LEVELS
THURSDAY AND FRIDAY...BUT WIND DIRECTION...REMAINING SNOW PACK...AND
CLOUD COVER MAKE IT A TRICKY FORECAST. H85 TEMPERATURE FORECAST
WOULD NORMALLY SUPPORT TEMPS AT LEAST WELL INTO THE 50S ON
THURSDAY...AND INTO THE 60S FOR FRIDAY UNDER IDEAL CONDITIONS.
SUBSIDENCE FROM HIGH PRESSURE WILL PROBABLY LIMIT MIXING TO A
DEGREE...AND TIMING OF COLD AIR ADVECTION BEHIND THE COLD FRONT
PROBABLY PREVENTS TEMPERATURES FROM REACHING MUCH ABOVE THE LOW 50S
ANYWHERE ON SATURDAY. SO FOR NOW...LOOKS LIKE THE BEST CHANCE TO
REACH INTO THE 60S WILL BE ON FRIDAY FOR NE NJ AND ADJACENT PARTS OF
THE LOWER HUDSON VALLEY AND THE CITY. SOME 60 DEGREE READINGS
HOWEVER NOT OUT OF THE QUESTION ON THURSDAY...BUT MAINLY ACROSS NE
NJ. FOR THE REST OF THE AREA...40S AND 50S FOR HIGHS DUE TO
WIND DIRECTION AND/OR REMAINING SNOW PACK.

HIGH PRESSURE BUILDS BACK IN ON SUNDAY WITH DRY WEATHER AND CLOSER
TO NORMAL TEMPERATURES. OVERRUNNING PRECIPITATION MAY THEN REACH THE
TRI-STATE AREA LATE SUNDAY NIGHT.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
VFR. MAIN ISSUE IS CONTINUING LLWS...WITH 40-50 KT WINDS AROUND
1500 FT AGL THROUGH MID MORNING.

FAIRLY HIGH CONFIDENCE WIND FORECAST. GUSTY W-SW FLOW DEVELOPING
BY MID TO LATE MORNING SHOULD SHIFT W-NW AND INCREASE AS A COLD
FRONT APPROACHES AND MOVES THROUGH. AFTER ABOUT 22Z...SPEEDS NOW
EXPECTED TO BE HIGHER THAN ORIGINALLY FORECAST IN 06Z TAF...20-30
KT WITH GUSTS 30-40 KT. THE 12Z TAF WILL ADDRESS THIS IN
GREATER DETAIL.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: WIND FETCH OFF COLD LOWER NY HARBOR COULD
LIMIT GUST POTENTIAL LATER THAN FORECAST....POSSIBLY UNTIL 17Z.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

KLGA FCSTER COMMENTS: HIGH CONFIDENCE WIND FORECAST FOR TODAY.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

KEWR FCSTER COMMENTS: HIGH CONFIDENCE WIND FORECAST FOR TODAY.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

KTEB FCSTER COMMENTS: HIGH CONFIDENCE WIND FORECAST FOR TODAY.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

KHPN FCSTER COMMENTS: HIGH CONFIDENCE WIND FORECAST FOR TODAY.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

KISP FCSTER COMMENTS: HIGH CONFIDENCE WIND FORECAST FOR TODAY.
WINDS TONIGHT AFTER COLD FROPA COULD HOWEVER BE SEVERAL KT
STRONGER THAN FCST.

OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
MON NIGHT-TUE...VFR. GUSTY W/NW WINDS...GRADUALLY DIMINISHING
ON TUE.

WED-FRI...VFR. GUSTY W-SW WINDS ON THU/FRI.

&&

.MARINE...
WINDS AND GUSTS IN THE SOUTHWEST FLOW A LITTLE HIGHER THAN
FORECAST AND ADJUSTED FORECAST FOR TRENDS.

MONDAY...WINDS INCREASE WITH HIGH CONFIDENCE SCA WINDS ALL
WATERS. FEEL GALES HOLD OFF UNTIL MONDAY NIGHT AS COLDER AIR
RUSHES IN. IT DOES NOT LOOK LIKE FREQUENT WIND GUSTS OF 35 KT
OCCUR BEFORE MONDAY EVENING DUE TO THE WARM AIR OVER THE STILL
VERY COLD WATER.

GUSTY NORTHWEST WINDS CAN BE EXPECTED MONDAY NIGHT INTO TUESDAY.
WINDS DIMINISH LATE TUESDAY AND TUESDAY NIGHT AS HIGH PRESSURE
BUILDS OVER THE WATERS. BY WEDNESDAY...WEST WINDS RAMP RIGHT BACK UP
AS THE HIGH SETTLES WELL TO THE SOUTH.

SEAS BUILD OVER THE OCEAN WATERS TONIGHT...AND REMAIN QUITE ROUGH
THROUGH TUESDAY. SEAS BUILD ELSEWHERE AS WINDS INCREASE...ESPECIALLY
MONDAY AND MONDAY NIGHT.

SEAS SUBSIDE FOR A SHORT TIME TUESDAY AND TUESDAY NIGHT...THEN
SHOULD BUILD ONCE AGAIN WEDNESDAY.

RELATIVELY TRANQUIL CONDITIONS FOLLOW WEDNESDAY NIGHT THROUGH AT
LEAST FRIDAY MORNING WITH A HIGH PRESSURE CENTER CENTERED IN THE
WESTERN ATLANTIC. THE PRESSURE GRADIENT MAY HOWEVER TIGHTEN UP JUST
ENOUGH BY LATE ON FRIDAY FOR SOME SCA CONDITIONS.

&&

.HYDROLOGY...
SOME GRADUAL DAYTIME MELTING OF SNOW PACK SHOULD TAKE PLACE INTO
MID WEEK...WITH WIDESPREAD TEMPS IN THE 40S MON AND WED.
MORE SIGNIFICANT MELTING SHOULD TAKE PLACE THU-SAT...ESPECIALLY
OVER WESTERN SECTIONS OF THE CWA AS TEMPS RISE INTO THE 50S AND
60S...WITH ICE JAMS BECOMING A CONCERN ON SOME RIVERS/STREAMS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR ANZ335-
     338.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ335-
     338.
     GALE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
     ANZ330-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ330-
     340-345-350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...JC
AVIATION...GOODMAN/MET
MARINE...MET
HYDROLOGY...PW
Hazardous weather outlook, Feb 13, 3:24 PM EST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
324 PM EST SUN FEB 13 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-141300-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
324 PM EST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-345-350-353-355-141300-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
324 PM EST SUN FEB 13 2011

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-141300-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
324 PM EST SUN FEB 13 2011

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:25 AM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more23 hr

Nearby

Gale Warnings in New York, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.